# SDR UIEA2019050304112

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,209 hours, 24,491 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TEMP EICAS AFTER ENGINE SHUTDOWN( PERFORMED BITE TEST AND FIM TASK PER 21-64. OPS CHECKED GOOD.  )
